Panadol Extra Soluble Tablets - 24 Pk


Panadol: Panadol Extra Soluble Tablets - 24 Pack
Price:
Sale price€6,99

Description

What is it
Panadol Extra Soluble Tablets are a fast-acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ dissolve 2 tablets in water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period.
DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Warnings & Cautions
Do Not take If you are allergic to paracetamol or any of the other ingredients.
Do Not Exceed the stated dose.
Do Not take with other products containing paracetamol.
Consult your Doctor if symptoms persist.
Prolonged use without medical supervision may be harmful.
This product should only be used when clearly necessary.
Immediate medical advice should be sought in the event of overdose even if you feel well.
Please read the enclosed leaflet carefully.

Ingredients
Each tablet contains Paracetamol 500mg and Caffeine 65mg
Other ingredients: Sorbitol, saccharin sodium, sodium hydrogen carbonate, povidone, sodium laurilsulfate, dimeticone, citric acid (anhydrous) and sodium carbonate (anhydrous).

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed